Back to Search Start Over

Estrongiloidiasis gastrointestinal diseminada

Authors :
J.M. Antolinez-Motta
F. Chablé-Montero
A. Torre
Source :
Revista de Gastroenterología de México, Vol 80, Iss 4, Pp 280-281 (2015)
Publication Year :
2015
Publisher :
Elsevier, 2015.

Details

Language :
Spanish; Castilian
ISSN :
03750906
Volume :
80
Issue :
4
Database :
Directory of Open Access Journals
Journal :
Revista de Gastroenterología de México
Publication Type :
Academic Journal
Accession number :
edsdoj.bb295f1d517346f08158def1302ebddb
Document Type :
article
Full Text :
https://doi.org/10.1016/j.rgmx.2015.05.006